In this note, we comment on the recently published paper ”Flaih, A; Elsalloukh, H; Mendi, E; Milanova M. (2012). The Exponentiated Inverted Weibull Distribution, Appl. Math. Inf. Sci. 6, No. 2, 167-171”, which was intended to introduce a new generalization of the standard Inverted Weibull distribution, namely, Exponentiated Inverted Weibull distribution.
Digital Object Identifier (DOI)
Luiz Ramos, Pedro and Louzada, Francisco
"Comments on “The Exponentiated Inverted Weibull Distribution”,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 1.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss5/1